# SDR F3LA2024091100128

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N349FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08766
- Aircraft time: 17,256 hours, 7,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shock Absorber
- Part number: 10375201000
- Part serial: 18860235
- Condition: Leaking
- Location: Zone 700
- Part time: 17,256 hours, 7,885 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AC IS GROUNDED DUE TO MUSTY SMELLING ODOR EMANATING FROM FLIGHT DECK GASPER VENTS.   FIXED LEAKING NLG ON LP468493 WHICH WAS CAUSING HYDRAULIC STREAKING INTO THE PACK INLETS. PERFORMED PACK REBUILD OF BOTH PACKS DUE TO CONTAMINATION REF LP468490, 468495, 468498, 468499, 468500, 437901, 437902, 437903.  ACFT WAS RTS.
